Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities
PublisherWILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Rights accessOpen Access
The aim of this paper is to study mixed multiplier ideals associated with a tuple of ideals in a two-dimensional local ring with a rational singularity. We are interested in the partition of the real positive orthant given by the regions where the mixed multiplier ideals are constant. In particular we reveal which information encoded in a mixed multiplier ideal determines its corresponding jumping wall and we provide an algorithm to compute all the constancy regions, and their corresponding mixed multiplier ideals, in any desired range.
CitationAlberich, M., Alvarez, J., Dachs, F. Constancy regions of mixed multiplier ideals in two-dimensional local rings with rational singularities. "Mathematische Nachrichten", 2018, vol. 2, p. 245-263.